# SDR USAA2011091600009

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHT SWITCH PANEL HAS A BROKEN LIGHT ASSY.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH PANEL.  OPS CHECK GOOD AT THIS TIME.
